ClinVar Miner

Submissions for variant NM_181776.3(SLC36A2):c.260G>T (p.Gly87Val) (rs77010315)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 5
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000950139 SCV001096424 benign not provided 2019-12-31 criteria provided, single submitter clinical testing
Mendelics RCV000002484 SCV001137012 uncertain significance Hyperglycinuria 2019-05-28 criteria provided, single submitter clinical testing
OMIM RCV000002483 SCV000022641 pathogenic Iminoglycinuria, digenic 2008-12-01 no assertion criteria provided literature only
OMIM RCV000002484 SCV000022642 pathogenic Hyperglycinuria 2008-12-01 no assertion criteria provided literature only
Reproductive Health Research and Development,BGI Genomics RCV000002484 SCV001142350 benign Hyperglycinuria 2020-01-06 no assertion criteria provided curation NM_181776.2:c.260G>T in the SLC36A2 gene has an allele frequency of 0.041 in Ashkenazi Jewish subpopulation in the gnomAD database, including 24 homozygous occurrences. Broer et al. reported this variant in a patient with iminoglycinuria . However, iminoglycinuria was only observed when homozygous SLC36A2 G87V was combined with SLC6A20 T199M (PMID: 19033659). Pathogenic computational verdict because pathogenic predictions from DANN, EIGEN, FATHMM-MKL, MutationAssessor, MutationTaster, PrimateAI and SIFT. Taken together, we interprete this variant as Benign/Likely benign variant. ACMG/AMP criteria applied: BS1; BS2; PP3.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.